# SDR ASAA2024060750843

- Difficulty date: June 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 141A8316US
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA R1 DOOR MOP SEAL HAS AREAS OF CORROSION STA 294-360. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 53-10-15-1A-2 FIG 103 DETAIL D. ORIG. MAT .080, REMAINING MAT .069 MAT LOSS OF .011 IS BEYOND ALLOWABLE LIMITS. REMOVED AND REPLACED INNER CHORD STRAP MOP SEAL IAW B737-800 SRM 51-40-02 AND BAC DWG 141A8310 AND 141A9810.
